my daughter started hearing voices. never happened before she was put on this med
I think anything is possible as we all react differently to medications. Ten people can take the same thing and all respond so differently. If that was the only new medication she was taking it seems likely to think that caused it hope she is well
Hi, yes this is a recorded side effect: "seeing, hearing, or feeling things that are not there" is listed as a possible side effect. Your daughter needs to discuss this with her doctor, and possible discontinuation of the medication will be made.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Nov 2017 • 3 answers
Updated 15 Jun 2017 • 8 answers
Updated 24 Oct 2018 • 2 answers
Updated 18 Jul 2018 • 6 answers
Updated 6 days ago • 7 answers